BibTeX record journals/joc/BaiGLS19

download as .bib file

@article{DBLP:journals/joc/BaiGLS19,
  author    = {Shi Bai and
               Steven D. Galbraith and
               Liangze Li and
               Daniel Sheffield},
  title     = {Improved Combinatorial Algorithms for the Inhomogeneous Short Integer
               Solution Problem},
  journal   = {J. Cryptology},
  volume    = {32},
  number    = {1},
  pages     = {35--83},
  year      = {2019},
  url       = {https://doi.org/10.1007/s00145-018-9304-1},
  doi       = {10.1007/s00145-018-9304-1},
  timestamp = {Fri, 18 Jan 2019 23:22:43 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/joc/BaiGLS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics